# SDR DALA1151669885

- Difficulty date: August 30, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 74,499 hours, 68,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 222, 3" BELOW CUSP LINE L18L.  COMPLIED WITH ER/A 495312-14 REV ORIG SECTION 1 ACCOMPLISH CLOSE VISUAL INSP OF REPAIR AREA FOR LOOSE MISSING FASTENERS, REF SECTION 2 ER/A 495312-14 REV ORIGINAL ACCOMPLISH SECTION 2 PRIOR TO 3000 FLT CYCLES AFTER SECTION 1 AND REPEAT EVERY 3000 FLIGHT UNTIL PERMENANT REPAIR SECTION 3 PERMANENT REPAIR TO BE ACCOMPLISHED WITH IN 8000  FLIGHT CYCLES.
